# SDR CALA9800548

- Difficulty date: March 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N73751
- Make and model: Boeing 727227
- Aircraft serial: 21247
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Condition: Worn
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND VERTICAL STABILIZER NR 7 RIB WORN AT STRINGER 2R.  A DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 55-30-4, 51-10-6, AND 51-30-2.
